Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 41, NWS Austin/San Antonio, TX

April 13, 2018Bexar County, Guadalupe County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2018, 11:51 PM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 11:51 PM CDT (04:51 UTC)
Expired
Apr 14, 2018, 12:30 AM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 35 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:51 PM CDTHAIL 11 Nnw Universal City, TXQUARTER SIZED HAIL LASTED 2 MINUTES.
Apr 13, 11:57 PM CDTHAIL 11 Ssw Converse, TXCORRECTS TIME ON PREVIOUS HAIL REPORT FROM 1 SSW CONVERSE. PUBLIC REPORT OF QUARTER SIZED HAIL.
Apr 14, 12:05 AM CDTHAIL 0.882 N Mcqueeney, TXPENNY TO NICKEL SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2973 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

631 
WUUS54 KEWX 140451
SVREWX
TXC029-187-493-140530-
/O.NEW.KEWX.SV.W.0041.180414T0451Z-180414T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1151 PM CDT FRI APR 13 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Guadalupe County in south central Texas...
  North central Wilson County in south central Texas...
  East central Bexar County in south central Texas...

* Until 1230 AM CDT

* At 1150 PM CDT, a severe thunderstorm was located near Randolph
  AFB, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  San Antonio, Schertz, Seguin, Cibolo, Universal City, Live Oak,
  Selma, Randolph AFB, Stinson Municipal Airport, Kirby, Windcrest,
  McQueeney, St. Hedwig, La Vernia, China Grove, Marion, Kingsbury,
  Santa Clara, New Berlin and Zuehl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2934 9850 2958 9836 2964 9783 2928 9789
TIME...MOT...LOC 0450Z 279DEG 17KT 2948 9830 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
1 follow-up statement
544 
WWUS54 KEWX 140520
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT SAT APR 14 2018

TXC029-187-493-140530-
/O.CON.KEWX.SV.W.0041.000000T0000Z-180414T0530Z/
Guadalupe TX-Wilson TX-Bexar TX-
1220 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN GUADALUPE...NORTH CENTRAL WILSON AND EAST CENTRAL
BEXAR COUNTIES...

At 1220 AM CDT, a severe thunderstorm was located over La Vernia, or
13 miles southeast of Randolph AFB, moving east at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
San Antonio, Schertz, Seguin, Cibolo, Universal City, Randolph AFB,
McQueeney, St. Hedwig, La Vernia, China Grove, Marion, Kingsbury,
Santa Clara, New Berlin, Zuehl, Converse, Nolte, Martinez, Parita and
Zipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2955 9829 2964 9783 2928 9789 2933 9840
TIME...MOT...LOC 0520Z 258DEG 46KT 2936 9814 

HAIL...0.88IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:19 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 13, 10:19 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1019 PM CDT Fri Apr 13 2018

.UPDATE...
See Fire Weather section below for the primary update purpose. One
quick note on the ZFP update is that evening post-frontal winds are
stronger, and the area of storm chances late tonight was expanded a
few counties westward.

&&

.FIRE WEATHER...
The cold front overtook the dry-line and generate quite a windy
condition over the southern Edwards Plateau, and perhaps brought
slightly stronger storms and convection inititation to expand
westward. The RFW for the evening was thus extended east to include
Llano, Uvalde, and Eagle Pass. Brief near critical fire weather
conditions could extend east into the I-35 corridor overnight, but
will be more likely after sunrise Saturday. To avoid confusion, the
Fire Weather Watch will not be upgraded until after the 2am RFW is
set to expire.

&&

.PREV DISCUSSION... /ISSUED 655 PM CDT Fri Apr 13 2018/

AVIATION... /00Z TAFS/
Brief towering cumulus formed near DRT but has since waned with no
new cell development expected. Along I-35, cell development over the
Hill Country and rapid refresh model tracking of the propagation would
suggest some impacts to reach AUS, with the model showing weaker
convection forming with the fropa around SAT/SSF. Improving sky
condition should occur quickly in the wake of the front, but a brief
period of mvfr cigs near the front will be possible. Gusty winds are
forecast after daybreak possibly over 25 knots at AUS.

PREV DISCUSSION... /ISSUED 255 PM CDT Fri Apr 13 2018/

SHORT TERM (Tonight through Saturday Night)...
The associated mid level shortwave, which generated the elevated
convection earlier along the I-35 corridor, is continuing northeast
out of the CWA. A weakening of the cap took place across the northern
CWA as it passed, confirmed by aircraft soundings out of AUS, and
clearing should help to continue a gradual weakening as the dry line
approaches from the west. The dry line is currently nearing a
Rocksprings to Del Rio line mid afternoon and will continue east
through the remainder of the afternoon. CU is becoming slightly
agitated across the northeast Hill Country, but so far aforementioned
cap is preventing deeper convection from developing. As cap weakens
through the remainder of the afternoon there is a slight chance of
getting deeper convection and a storm or two ahead of the dry line
across the northern CWA. A conditional severe threat for large hail
exists given CAPE values of 3000-4000 J/kg and deep layer shear
values in excess of 40 kts.

12Z runs of HREF members as well as recent HRRR runs develop
convection later this evening near and east of I-35 as forcing from
the front, catching up to the dryline, and tail end of shortwave are
able overcome what is left of the weakening inversion. However, each
model initiates the isolated convection in different areas along the
I-35 corridor, before increasing in coverage ahead of the front east
of I-35 overnight. Again, a strong to severe threat is in play with
any storms that develop, with hail and straight-line winds the
primary threat.

Farther west, winds should be increasing through the remainder of the
afternoon across the far western third of the CWA, and a critical
fire danger should develop thorugh the later afternoon and into the
evening in counties currently in the Red Flag Warning.

Cooler, dry, and breezy to windy conditions will develop behind the
front on Saturday. Elevated to near critical fire weather conditions
are possible across portions of the area and will address further in
the Fire Weather section below.

LONG TERM (Sunday through Friday)...
A cold morning on Sunday, and model guidance has trended colder on
morning lows for the Hill Country now showing mid 30s in many areas.
Winds speeds will play a large role in how far temps bottom out. NAM
MOS, which indicates winds dropping of to nearly calm across the
northern Hill Country, is indicating the potential for near freezing
temperatures across Kerr and Gillespie counties. Elsewhere winds
should stay up enough, but still cool in the low to mid 40s outside
of the Hill Country Sunday morning. The dry air in place and clear
skies should lead to a large diurnal swing in temperatures, with
highs Sunday afternoon back into the 70s, and even some lower 80s
along the Rio Grande.

Dry and warmer conditions for Monday and Tuesday, and a breezy
southerly wind could lead to elevated fire weather conditions in some
areas.

Increasing low level moisture will take place Tuesday night into
Wednesday with a weak cold front slipping through or stalling over
the area Wednesday and Wednesday night. A stronger upper level system
will develop to the west Friday into Saturday with better chances
for precipitation over the area as it approaches.

Fire Weather...
A dry-line is currently moving through Val Verde and Edwards counties
and will continue east through the remainder of the afternoon and
evening. Gusty west and northwest winds and very low relative
humidity values will continue to develop behind it this afternoon and
evening. Wind gusts around 30 mph and RH values bottoming out around
5 to 15 percent will develop through the late afternoon. When
combined with dry fuels this result in critical fire weather
conditions and a Red Flag Warning remains in effect for Val Verde,
Kinney, and Edwards counties.

A cold front is forecast to move through late tonight. Strong north
winds will develop behind the front on Saturday, with drier air
filtering into the rest of the region. Wind gusts to around 30 mph
with minimum RH values in the teens to 20s will result in elevated to
near critical fire weather conditions on Saturday. A Fire Weather
Watch is in effect for areas near and west of I-35 and could be
upgraded to a Red Flag Warning tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77  71  45  73  47 /  30  -    0   0   0
Austin Bergstrom Intl Airport  75  70  40  72  43 /  40  -    0   0   0
New Braunfels Muni Airport     75  72  41  75  45 /  40   0   0   0   0
Burnet Muni Airport            81  68  40  71  44 /  20   0   0   0   0
Del Rio Intl Airport           85  77  47  81  52 /   0   0   0   0   0
Georgetown Muni Airport        77  68  40  71  43 /  30  -    0   0   0
Hondo Muni Airport             81  76  41  80  47 /  20   0   0   0   0
San Marcos Muni Airport        76  71  41  74  44 /  40  -    0   0   0
La Grange - Fayette Regional   77  69  42  70  44 /  50  10   0   0   0
San Antonio Intl Airport       77  74  44  76  49 /  30   0   0   0   0
Stinson Muni Airport           81  75  45  77  49 /  30  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday morning through Saturday evening
for Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio-
Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Maverick-Medina-Real-
Travis-Uvalde-Val Verde-Williamson-Zavala.

Red Flag Warning until 2 AM CDT Saturday for Bandera-Edwards-
Gillespie-Kerr-Kinney-Llano-Maverick-Real-Uvalde-Val Verde.

&&

Mesoscale/Aviation...04
Synoptic/Grids...Oaks
Public Service/Data Collection...Williams
Hazardous weather outlook, Apr 13, 3:12 PM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
312 PM CDT Fri Apr 13 2018

TXZ171>173-183>194-202>209-217>225-228-142015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
312 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Critical fire weather conditions are expected this afternoon into
the evening across Val Verde, Edwards, and Kinney Counties where
a Red Flag Warning has been issued.

Strong to possibly severe thunderstorms are possible late this
afternoon and tonight, mainly along and east of the Interstate 35
corridor. Large hail and damaging winds are the primary threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated to critical fire weather conditions are possible across
South Central Texas on Saturday. A Fire Weather Watch has been
issued for areas along and west of I-35 and Red Flag Warnings may
be needed for Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports are encouraged should storms develop this
afternoon into tonight.

In the hours before

Special weather statement, Apr 13, 10:21 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT FRI APR 13 2018

TXZ204-140400-
Medina TX-
1021 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 1100
PM CDT...

At 1021 PM CDT, Doppler radar was tracking a strong thunderstorm near
D'Hanis, or 11 miles west of Hondo, moving northeast at 45 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Hondo, New Fountain, Mico and D'Hanis.

LAT...LON 2928 9934 2939 9941 2943 9941 2963 9908
      2962 9898 2960 9898 2956 9899 2955 9897
      2956 9893 2959 9891 2948 9881
TIME...MOT...LOC 0321Z 241DEG 39KT 2938 9933

BMW
Special weather statement, Apr 13, 10:24 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1024 PM CDT FRI APR 13 2018

TXZ173-140415-
Williamson TX-
1024 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON COUNTY UNTIL 1115 PM
CDT...

At 1023 PM CDT, Doppler radar was tracking a cluster of
thunderstorms across Williamson County, moving east at 45 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Taylor, Granger, Anderson
Mill, Serenada, Leander, Hutto, Bartlett, Jarrell, Thrall, Weir,
Georgetown Dam, Granger Dam, Coupland, Sun City, Laneport and
Waterloo.

LAT...LON 3074 9727 3046 9716 3040 9733 3049 9751
      3048 9755 3050 9758 3048 9764 3048 9768
      3046 9769 3045 9774 3043 9778 3046 9784
      3048 9785 3052 9786 3087 9763
TIME...MOT...LOC 0323Z 252DEG 37KT 3067 9752

BMW
Special weather statement, Apr 13, 10:39 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1039 PM CDT FRI APR 13 2018

TXZ192>194-140430-
Bastrop TX-Travis TX-Lee TX-
1039 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TRAVIS...BASTROP AND
CENTRAL LEE COUNTIES UNTIL 1130 PM CDT...

At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm over
Manor, or near Pflugerville, moving east at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Austin, Round Rock, Pflugerville, Elgin, Bastrop, Lexington, Austin
Bergstrom Int Airport, Windemere, Manor, Rollingwood, Mustang Ridge,
Fedor, Paige, Tanglewood, Camp Swift, Onion Creek, Cedar Creek,
Circle D-KC Estates, Wyldwood and Coupland.

LAT...LON 3005 9703 3001 9758 3007 9765 3002 9771
      3013 9786 3048 9768 3050 9758 3048 9755
      3049 9751 3046 9744 3040 9733 3046 9716
      3056 9697 3054 9692 3051 9690
TIME...MOT...LOC 0338Z 258DEG 46KT 3037 9756

BMW
Special weather statement, Apr 13, 10:45 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1045 PM CDT FRI APR 13 2018

TXZ203-204-218-140430-
Uvalde TX-Medina TX-Zavala TX-
1045 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...SOUTHEASTERN
UVALDE AND NORTH CENTRAL ZAVALA COUNTIES UNTIL 1130 PM CDT...

At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sabinal, or 19 miles east of Uvalde, moving northeast at 50 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Hondo, Castroville, D'Hanis, New Fountain, Dunlay, Quihi and Bader.

LAT...LON 2902 9970 2916 9979 2953 9894 2934 9883
TIME...MOT...LOC 0344Z 242DEG 44KT 2922 9946

BMW
Special weather statement, Apr 13, 11:07 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1107 PM CDT FRI APR 13 2018

TXZ204>206-140500-
Comal TX-Bexar TX-Medina TX-
1107 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MEDINA...NORTHERN
BEXAR AND SOUTH CENTRAL COMAL COUNTIES UNTIL MIDNIGHT CDT...

At 1107 PM CDT, Doppler radar was tracking a strong thunderstorm near
Helotes, or 13 miles west of San Antonio, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Schertz, Universal City, Live Oak, Selma, San Antonio
Int Airport, Randolph AFB, Leon Valley, Helotes, Kirby, Alamo
Heights, Windcrest, Terrell Hills, Bulverde, Garden Ridge, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park and The Dominion.

LAT...LON 2958 9888 2977 9833 2960 9830 2959 9831
      2956 9829 2944 9827 2938 9889
TIME...MOT...LOC 0407Z 256DEG 29KT 2952 9871

MO
Special weather statement, Apr 13, 11:38 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1138 PM CDT FRI APR 13 2018

TXZ205-207-221-140530-
Guadalupe TX-Bexar TX-Wilson TX-
1138 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...NORTHWESTERN WILSON
AND EAST CENTRAL BEXAR COUNTIES UNTIL 1230 AM CDT...

At 1138 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McQueeney to near China Grove. Movement
was east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Stinson Municipal Airport, Randolph AFB, Kirby, McQueeney, St.
Hedwig, La Vernia, China Grove, Marion, Kingsbury, Santa Clara, New
Berlin, Zuehl, Calaveras Lake and Geronimo.

LAT...LON 2964 9768 2924 9818 2933 9856 2963 9822
      2968 9810 2971 9806
TIME...MOT...LOC 0438Z 279DEG 23KT 2966 9806 2941 9840

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:14 PM CDTSpecial Weather StatementEWXBurnet46 min
Apr 13, 8:01 PM CDTSpecial Weather StatementEWXBurnet59 min
Apr 13, 8:17 PM CDTSevere Thunderstorm WarningEWXBurnet43 min
Apr 13, 8:37 PM CDTSpecial Weather StatementEWXGillespie, Llano38 min
Apr 13, 8:58 PM CDTSpecial Weather StatementEWXWilliamson47 min
Apr 13, 9:21 PM CDTSpecial Weather StatementEWXBurnet54 min
Apr 13, 9:34 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson21 min
Apr 13, 9:39 PM CDTSpecial Weather StatementEWXWilliamson51 min
Apr 13, 10:05 PM CDTSpecial Weather StatementEWXWilliamson25 min
Apr 13, 10:21 PM CDTSpecial Weather StatementEWXMedina39 min
Apr 13, 10:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Apr 13, 10:39 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis51 min
Apr 13, 10:45 PM CDTSpecial Weather StatementEWXMedina45 min
Apr 13, 10:55 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 13, 11:03 PM CDTSevere Thunderstorm WarningEWXMedina57 min
Apr 13, 11:07 PM CDTSpecial Weather StatementEWXBexar53 min
Apr 13, 11:38 PM CDTSpecial Weather StatementEWXGuadalupe52 min
Apr 14, 12:04 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Dimmit, Frio, Karnes, Wilson41 min
Apr 14, 12:07 AM CDTSpecial Weather StatementEWXFayette, Gonzales53 min
Apr 14, 12:49 AM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Karnes, Lavaca, Wilson56 min
Apr 14, 3:40 AM CDTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 20 more15 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.